# SDR SIMA20150225011

- Difficulty date: February 25, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 10,836 hours, 7,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS UNDERFLOOR FRAME AT FS 319.70 IS CORRODED BETWEEN STRINGERS 26 LT - 27.  REPAIRED UNDERFLOOR FRAME IAW SRM 53-21-06.  COMPLIED WITH DT CHECKLIST 15 - 27.
